Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is my mom at risk of a heart attack ?

My mom is 50 years old. She visited the doctor and he gave her medication for her heart and he gave her a heart monitor thing which kept beeping at night alot. Also my grandma died when she was 63. Whats the risk? What does having your lips turn bue mean? Thanks. Also can she fly to Europe with this condition its a 10 hr trip? My mom has NEVER tried alcohol or smoking and im 100% sure.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
You didn't mention what the heart medicine was for and the name of the medicine. Heart monitors usually go off when their is abnormality. The age your grandmother died has nothing to do with heart disease unless she died as a result of heart disease. Heart disease risk factors for yourself/family history: -Diabetes -High Blood Pressure -High Cholesterol -Vascular Problems -Smoking -Overweight, etc. Blue lips can be from many things: -Low body temperature -Cyanosis (lack of oxygen in blood supply) -Anemia -Severe heart problems -Lung problems I can't tell you if she is safe to ride on an airplane. I don't know anything about her condition. People with certain lung, heart, or vascular problems should not fly. An example would be people who have had blood clots go to their lungs called a pulmonary embolism, which they would be on blood thinning medicine for. Please consult a doctor about flying risk. Best of luck!
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor